# SDR 9704266740

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7J
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Red Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, NR 3 ENGINE EGT RED LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT 90 KNOTS.  MAX EGT REACHED WAS APPROXIMATELY 850 DEGREES.  MAINTENANCE INSPECTED AND BORESCOPED ENGINE, NO DISCREPANCIES NOTED.
